# SDR 9706519180

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3312L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Trailing Edge
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND ABOVE 350 KNOTS, ENCOUNTERED VIBRATION IN CONTROL COLUMN.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ELEVATOR TRAILING EDGE AND BALANCED ELEVATOR.
